# SDR AALA201709299004

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 32,047 hours, 4,755 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Condition: Unknown
- Location: Vsv
- Part time: 27,234 hours, 4,076 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAK OFF RECEIVED A NR 1 ENGINE CONTROL 1 SYS FAULT. RETURNED TO FIELD.  REPLACED THE VARIABLE STATER VANE ACTUATOR.  AIRCRAFT WAS GROUNDED.
